# SDR SWIA2020010947590

- Difficulty date: November 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL, RBL9 AT FS559.00 - FS559+80 HAS MULTIPLE AREAS OF CORROSION (C-CHECK) RO 01/07/2020  REMOVED CORROSION ON CARGO SEAT TRACK AT RBL9 FS559.00 - FS559.00+80 REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS REF CRJ200 SRM AND BSM.TOOL #7498 CAL DUE 31-DEC-19. REMOVED CARGO SEAT TRACK AT RBL9 FS559.00- FS559.00+80 REF CRJ200 AMM. FABRICATED INSTALLED NEW SEAT TRACK USING N126-2075, PO# T51210, AS WELL AS APPLIED FINISH AND ID'D PER BOMBARDIER REO. ALL STEPS COMPLIED WITH.
